# SDR USAA030163

- Difficulty date: July 16, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED 1 INCH LONG, FS 601, LEFT SIDE BELOW CABIN FLOOR, THROUGH 2 FASTENERS.  DAMAGE CUT OUT, FILLER AND DOUBLER INSTALLED PER EA 76450.  (M)
